# SDR R61A202011120046

- Difficulty date: November 12, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N423YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000392
- Aircraft time: 17,101 hours, 11,556 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17021769403
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, WHILE IN HEAVY CHECK FWD FUSELAGE PAX FLOOR CROSS BEAM AT FR 17 HAS CORROSION ON UPPER SURFACE OF TOP FLANGE APPROXIMATELY LBL 4" IN-BETWEEN FLOOR SEAT TRACKS.  REPAIRED PER SRM 53-00-10-R03P.
